Reply To: 25 year old inexperienced guy, impossible to change

Home Forums Dating 25 year old inexperienced guy, impossible to change Reply To: 25 year old inexperienced guy, impossible to change

#83166
Boi Handsome
Guest

Imagine if I walked into class late and said ” I’m sorry I’m always late ” vs if I said ” thanks for your patience”. I’ve gotten better reactions by saying the second quote.

Now instead of saying ” I’ve never had a girlfriend and have little experience in dating ” you could say ” I’ve seen women here but am looking to find someone that I can connect with at a deeper level and get along with “.

As for the drugs there are plenty of resources where you can get help. You can also find forums where people are helping each other stay sober. There’s guides on YouTube explaining how to journal your consumption and how to taper off drugs. Depending on what you’re taking you can get a doctor to prescribe things that can help with the withdrawals and they will be able to help you taper off. Example how baclofen is used to help people who are abusing gabaergics ( do your own research though because some doctors will just prescribe something else that you will be hooked on and then not be compassionate when you end up addicted and just stop prescribing because you abused it… There’s plenty of stories like that on the internet).

I’m guessing you’re either taking some sort of gabaergic or some sort of opiate since you’re numb. You would have to want to quit and it’s probably going to be a slow process where you would have to taper off. After the acute withdrawals you may have to deal with lingering mood and motivation issues known as post acute withdrawals. If you have supportive family they can help you. There are tricks such as taking melatonin , valerian root extract and black seed oil to help you sleep at night. The way you go about It is you lower yiur consumption to as low as you can go without excessively suffering … Keep track of how much you’re taking and keep lowering your dose and stabilizing. Eventually you will get to a point where you’re taking so little but you’re functioning. At that point you go cold turkey. You’ll suffer but you won’t die. Going cold turkey off gabaergics CAN kill you.

Then you pick your vices carefully and don’t surround yourself with people who are using those drugs.

As a general rule anything that calms you down will likely cause immense rebound anxiety when you stop using and anything that gets you high like stimulants will have a comedown which isn’t pleasant.

I have never been dependant on any of the typical drugs however I did go through an “alchemist” phase where I got legal herbal plants and was making my own concoctions (there’s this narrative that people are pushing where they claim that because something is natural it’s fine.. such as THC from cannabis which is known to upregulate 5-ht2a density which is linked to depression ). Started developing a dependency issue on one of those and nobody took me seriously but the principles of dependency ( or addiction whatever ) are the same. My reasoning was that I wasn’t drinking or taking drugs so I saw no harm in using herbal supplements for what I thought was clarity of mind and calmness. In reality it was making me numb. That phase only lasted a few months and I honestly don’t miss it.. feel like I got a raw deal since I wasn’t even getting that much of an effect yet stopping made me feel crappy. Not being numb and feeling is great… Sometimes you feel great and sometimes you don’t and that’s totally fine. While you’re dependant on something all you realize is that you are anxious and then when you dose you’re no longer anxious. In reality the substance is causing rebound anxiety and if you stopped all together you eventually wouldn’t be that anxious.

Do your own research but l-theanine is great for anxiety is virtually without risk. CBD may work for you too and if you’re taking drugs you’re likely not eating much and may have nutritional deficiencies so supplementing with magnesium may help with anxiety and sulbuthiamine ( a synthetic derivative of the essential nutrient thiamine that is more efficient at crossing the blood brain barrier) can help with your mood.

The brain is essentially a complex biological computer and it’s always trying to reach baseline ( homeostasis).. when you take substances that kick it off balance things can get pretty weird. Also try not to confuse pleasure with joy.

I hope you turn things around and give us an update in a few months to a year. From what I read it may take you around 7 months to reach baseline after prolonged use with substances such as opiates.

Making Logical Sense Of Dating And Relationships